# SDR 99ZZZX2467

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 2910 · Hydraulic System, Main
- Part: Lline
- Condition: Failed
- Location: A-Hyd System
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INBOUND TO O-HARE, HYDRAULIC FLUID LOSS DOWN TO ONE GALLON.  A-SYSTEM PUMPS DEPRESSURIZED BEFORE LOW PRESSURE LIGHTS ILLUMINATED.  LANDED WITHOUT FURTHER INCIDENT.  FOUND THE A-SYSTEM HYDRAULIC PRESSURE TRANSMITTER LEAKING.  REPLACED THE HYDRAULIC LINE THAT GOES TO TRANSMITTER.  CHECKED FOR LEAKS AND NO LEAKS NOTED.
